# SDR SWAA2021111529181

- Difficulty date: October 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP UPPER BATTERY PACK ON FWD AREA GALLEY (2EA) ; 2021-461844 / [01] REPLACED POWER SUPPLY-BATTERY PACK M1674; M1675 ON FWD PAX CABIN; LIGHTS TEST ARE OK. IAW AMM 33-51-06-960-805; [02] CERTIFIED STEP 1; TEST OK. TASK CARD COMPLETED
